# SDR ANCF20210528013

- Difficulty date: May 27, 2021
- Submitted: May 28, 2021
- Operation: Air carrier
- Aircraft: N745AN
- Make and model: Airbus A320-214
- Aircraft serial: 6746
- Aircraft time: 14,137 hours, 9,257 cycles
- Engine: Cfmint CFM565B43
- Engine time: 14,137 hours, 9,257 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hose
- Condition: Not Reported
- Location: Hyd System
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AFTER T/O L/G DOORS NOT CLOSED FOLLOWED BY BY A HYD GREEN RSVR LO LVL.  IAW AMM 32-11-22-000/400-001-A, THE LOCK STAY ACTUATOR HOSES WERE REMOVED AND REPLACED, AND IAW AMM 32-31-00-720-007-A FUNCTIONAL TEST OF THE MLG LOCK STAY ACTUATING CYLINDER WAS PERFORMED, TEST SATISFACTORY, NO LEAKS.  IAW AMM 05-51-12-200-001-A SUBTASK 05-51-12-210-055/056-A INSPECTION THE NOSE AND MLG DOORS HAVE PERFORMED NO DAMAGE FOUND.  IAW AMM 32-31-00-720-002-A, THE FUNCTIONAL TEST OF THE NORMAL EXTENSION AND RETRACTION OF THE LANDING GEAR WAS PERFORMED. TEST SATISFACTORY. IAW AMM 12-12-29-611-001-A HYD FLUID RESERVOIR WITH A HAND PUMP WAS FILLED AND NO LEAK WAS DETECTED.
